# SDR CA110105019

- Difficulty date: December 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 3,419 hours
- Engine: Pwc PW610FA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE RT SIDE WINDOW OUTER PANE CRACKED.  CREW CONTINUED TO DESTINATION (HOME BASE) AND LANDED NORMAL.
